# SDR A6WA201744921

- Difficulty date: April 2, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Beam
- Part number: 601R53111712
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1014186-1000-0014 - 280 BEAM IS CRACKED AT THE LOWER SIDE NEXT TO THE MLG MANUAL RELEASE CABLE PULLEY BRACKET, O/B OF LBL9.    REPAIRED 280 BEAM AT LOWER SIDE O/B OF LBL9 IAW REO 601R-53-11-171 REV-D.
